I have been taking estradiol for about 2 weeks and I have the worst yeast infection I have ever had in my life
Yes, yeast infection (or vaginal candidiasis) is a common side effect of estradiol. It is not so much the estradiol as the changes that the hormone causes within the vagina that makes conditions favorable for the overgrowth of Candida (or yeast) First of all you need to treat the infection and I would recommend you see your Dr rather than try OTC treatments. If the estradiol is not something you can do without then you may need to discuss ways of discouraging yeast overgrowth. Some women are helped by probiotics, some women find avoiding white flour and white sugar products helpful. It is something you should discuss with your provider though as to what your best options are.
- Estradiol Information for Consumers
- Estradiol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Estradiol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Feb 2013 • 2 answers
Posted 4 Jul 2013 • 1 answer
Vaginal Yeast Infection - What happens if you take a yeast infection pill and you don't have a yeast
Posted 14 Apr 2014 • 2 answers
Posted 18 Jun 2014 • 1 answer
Posted 19 Mar 2016 • 2 answers